hello, doctor, i don't know to do. i have many year with this problem. i have symptoms of bone pain , brain weaknes,heart weaknes. and mostly those symtoms (symptoms) i feel when i urinate, , i made the analysis and them came out good except the sgpt 48 and sgot 40. are related these symptoms with these high rate,, and what would i take to improve, please repsond me
Hi, persistently elevated liver enzymes could be an indication for liver biopsy. This is planned after correlating with imaging studies, clinical symptoms and other blood tests. Elevated levels can occur with liver disease, but other causes for the enzyme elevation could be muscle disease or injury. Some medications can also raise these levels. Discuss these options with your consulting doctor. Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.